Characterizations of intra-regular semirings by (m,n)-interior ideals

Warud Nakkhasen, Denpong Pongpipat, Bundit Pibaljommee

Abstract


We give the concept of an (m,n)-interior ideal of a semiring, and we characterize an intra-regular semiring by (m,n)-interior ideals. In addition, we show that every (m,n)-interior ideal and both m-left ideal and n-right ideal coincide in an intra-regular semiring.

Full Text: PDF

Published: 2020-11-16

How to Cite this Article:

Warud Nakkhasen, Denpong Pongpipat, Bundit Pibaljommee, Characterizations of intra-regular semirings by (m,n)-interior ideals, J. Math. Comput. Sci., 11 (2021), 1-12

Copyright © 2021 Warud Nakkhasen, Denpong Pongpipat, Bundit Pibaljommee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS